# SDR UF6A980513

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 9,683 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - LEFT HAND OVERWING EMERGENCY EXIT LIGHT INSIDE CABIN INOPERATIVE. MAINTENANCE REMOVED AND REPLACED POWER SUPPLY. SYSTEM OPS CHECKED GOOD.  (X)
